Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 9, NWS Tulsa, OK

April 2, 20106 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 2, 2010, 7:33 AM CDT for 6 counties in Oklahoma. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2010, 7:33 AM CDT (12:33 UTC)
Expired
Apr 2, 2010, 8:15 AM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK, Osage County, OK, Pawnee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 74 km from the middle of the area, began a volume at 12:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 7:45 AM CDTTSTM WND DMG2 Sse Depew, OKROOF DAMAGE TO HOMES AND BARNS AND SEVERAL UPROOTED TREES REPORTED AT WEST 271ST STREET SOUTH AND SOUTH 449TH WEST AVENUE. WINDS ESTIMATED TO BE 70 TO 80 MPH. TIME ESTIMATED VIA RADAR.
Apr 2, 8:00 AM CDTTSTM WND DMG7 Sw Kellyville, OKSEVERAL FENCES DOWNED AND DAMAGE TO A BARN. LOCATED ABOUT HALFWAY BETWEEN BRISTOW AND KELLYVILLE ON HIGHWAY 66. RELAYED BY KOTV. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 6:17 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2010-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2010-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

974 
WUUS54 KTSA 021233
SVRTSA
OKC037-107-111-113-117-143-021315-
/O.NEW.KTSA.SV.W.0009.100402T1233Z-100402T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
733 AM CDT FRI APR 2 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  CREEK COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 815 AM CDT

* AT 732 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 15 MILES WEST OF DRUMRIGHT TO 14 MILES SOUTHWEST OF
  DEPEW...MOVING NORTHEAST AT 65 MPH.

  STORM HAZARDS INCLUDE...
  NICKEL SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BRISTOW...DEPEW...DRUMRIGHT...KELLYVILLE...KIEFER...MANNFORD...
  OILTON...SAPULPA...SHAMROCK...SLICK...TERLTON AND WESTPORT.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3632 9628 3589 9603 3558 9662 3614 9663
TIME...MOT...LOC 1234Z 237DEG 57KT 3593 9683 3567 9664

$$
3 follow-up statements
759 
WWUS54 KTSA 021242
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 AM CDT FRI APR 2 2010

OKC037-107-111-113-117-143-021315-
/O.CON.KTSA.SV.W.0009.000000T0000Z-100402T1315Z/
OKMULGEE OK-OSAGE OK-CREEK OK-OKFUSKEE OK-TULSA OK-PAWNEE OK-
742 AM CDT FRI APR 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE...TULSA...NORTHWESTERN
OKFUSKEE...CREEK...SOUTHERN OSAGE AND NORTHWESTERN OKMULGEE COUNTIES
CONTINUES...

AT 741 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DRUMRIGHT TO MILFAY...MOVING NORTHEAST AT 65 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SHAMROCK...DEPEW...DRUMRIGHT...OILTON...BRISTOW...SLICK...SILVER
CITY...TERLTON...MANNFORD...KELLYVILLE...MOUNDS...WESTPORT...KIEFER
AND SAPULPA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 211.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
PAWNEE...TULSA...NORTHWESTERN OKFUSKEE...CREEK...SOUTHERN OSAGE AND
NORTHWESTERN OKMULGEE COUNTIES.

&&

LAT...LON 3632 9628 3589 9603 3558 9662 3614 9663
TIME...MOT...LOC 1242Z 237DEG 57KT 3600 9667 3574 9651

$$
233 
WWUS54 KTSA 021304
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
804 AM CDT FRI APR 2 2010

OKC107-021313-
/O.CAN.KTSA.SV.W.0009.000000T0000Z-100402T1315Z/
OKFUSKEE OK-
804 AM CDT FRI APR 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OKFUSKEE COUNTY
IS CANCELLED...

LAT...LON 3623 9646 3632 9628 3589 9603 3577 9627
TIME...MOT...LOC 1303Z 237DEG 57KT 3620 9634 3589 9614

$$

OKC037-111-113-117-143-021315-
/O.CON.KTSA.SV.W.0009.000000T0000Z-100402T1315Z/
OKMULGEE OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
804 AM CDT FRI APR 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE...TULSA...
EASTERN CREEK...SOUTHERN OSAGE AND NORTHWESTERN OKMULGEE COUNTIES
CONTINUES...

AT 801 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WESTPORT TO 6 MILES SOUTH OF KELLYVILLE...MOVING 
NORTHEAST AT 60 MPH. THERE HAVE BEEN NUMEROUS REPORTS OF WINDS NEAR 
50 MPH WITH THIS LINE OF STORMS. 

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 65 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MOUNDS...
SAPULPA AND KIEFER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CDT FOR
EASTERN PAWNEE...TULSA...EASTERN CREEK...SOUTHERN OSAGE AND
NORTHWESTERN OKMULGEE COUNTIES.

&&

LAT...LON 3623 9646 3632 9628 3589 9603 3577 9627
TIME...MOT...LOC 1303Z 237DEG 57KT 3620 9634 3589 9614

$$
425 
WWUS54 KTSA 021318
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 AM CDT FRI APR 2 2010

OKC037-111-113-117-143-021328-
/O.EXP.KTSA.SV.W.0009.000000T0000Z-100402T1315Z/
OKMULGEE OK-OSAGE OK-CREEK OK-TULSA OK-PAWNEE OK-
818 AM CDT FRI APR 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE...TULSA...
EASTERN CREEK...SOUTHERN OSAGE AND NORTHWESTERN OKMULGEE COUNTIES
EXPIRES AT 815 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

HOWEVER...WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL AND HEAVY RAIN 
WILL STILL BE POSSIBLE WITH THIS LINE OF STORMS STORM.

TO REPORT PREVIOUS HAIL OR WIND DAMAGE...HAVE THE NEAREST LAW
ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN TULSA.

LAT...LON 3623 9646 3632 9628 3589 9603 3577 9627
TIME...MOT...LOC 1304Z 237DEG 57KT 3617 9629 3586 9610

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:23 AM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 2, 6:23 AM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
623 AM CDT FRI APR 2 2010

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
FOR THE 12Z TAFS... SHOWERS AND THUNDERSTORMS... POSSIBLY
SEVERE... WILL MOVE INTO THE REGION FROM THE WEST THIS MORNING...
AFFECTING EASTERN OKLAHOMA TAF SITES. THIS ACTIVITY WILL LIKELY
WEAKEN OR DISSIPATE BEFORE REACHING OUR ARKANSAS TAF SITES.
HOWEVER... ANOTHER ROUND OF SEVERE WEATHER IS EXPECTED THIS
AFTERNOON... LIKELY AFFECTING ARKANSAS TAF SITES.

&&

.PREV DISCUSSION... /ISSUED 343 AM CDT FRI APR 2 2010/

DISCUSSION...
DRYLINE HAS PUSHED THROUGH NORTHWEST OKLAHOMA DURING THE EARLY
MORNING HOURS WITH INITIAL CONVECTION HAVING WANED...WITH RENEWED
STORM DEVELOPMENT NOTED OVER THE SOUTHWESTERN TEXAS PORTION OF THE
DRYLINE. SATELLITE IMAGERY / RUC ANALYSIS SUPPORT ONE MID LEVEL
SPEED MAX NOW ENTERING FAR SOUTHWEST TEXAS...WITH ANOTHER UPSTREAM
OVER WESTERN NEW MEXICO. PRIMARY TROUGH AXIS IS PROGGED TO BECOME
INCREASINGLY NEGATIVELY TILTED WHICH IS SUPPORTED BY RECENT TRENDS
IN DOWNSTREAM CIRRUS SHIELD. CORRESPONDING SYNOPTIC FORCING IS
MORE THAN SUFFICIENT TO SPARK ELEVATED EARLY MORNING CONVECTION
WITHIN LOW LEVEL MOIST AXIS...WITH MOST RECENT RUC SOUNDINGS
INDICATING VERY LITTLE ELEVATED CINH REMAINS JUST TO THE WEST OF
THE FORECAST AREA. THIS ALL SUPPORTS MODEL CONSENSUS IN BREAKING
OUT AND/OR EXPANDING ONGOING CONVECTION INTO THE FORECAST AREA
DURING THE MORNING HOURS. THIS CONVECTION WILL INITIALLY TAP STEEP
LAPSE RATES POSING A LOW SEVERE WEATHER RISK BEFORE CONTAMINATING
AND REDUCING THE AVAILABLE INSTABILITY. A PERIOD OF ONGOING BUT
SUB- SEVERE CONVECTION IS LIKELY FOR MUCH OF THE DAY.

ATTENTION WILL FOCUS TO ANY BOUNDARY LAYER RECOVERY BY AFTERNOON
ALONG THE ADVANCING DRY LINE...AND ALSO TO THE PLACEMENT OF THE
NEXT MID LEVEL SPEED MAX FORECAST TO TRANSLATE INTO NORTH TEXAS BY
AFTERNOON. VARIOUS MODEL QPF SUGGEST ANOTHER ROUND OF STORMS
DEVELOPING IN ADVANCE OF THIS FEATURE...AND SPREADING NORTHWARD
INTO SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS WITH AN INCREASING
RISK OF SEVERE WEATHER. THE DEEP BACKING FLOW ALOFT ALONG WITH
AFOREMENTIONED STRONG FORCING WILL FAVOR BANDS OF STORMS WITH WIND
POTENTIAL LIKELY THE GREATEST IMPACT AND ANY TORNADIC RISK
RELEGATED TO BRIEF LEWP COUPLETS.

STORMS SHIFT EAST OF THE FORECAST AREA BY MIDNIGHT...WITH COOLER
AND LESS WINDY CONDITIONS FOR SATURDAY. SOUTHERLY WINDS QUICKLY
RETURN SUNDAY ALONG WITH INCREASING LOW LEVEL MOISTURE.
THUNDERSTORM CHANCES ARE NOT ZERO WITHIN THIS WARM MOIST ADVECTION
PERIOD BUT ENOUGH UNCERTAINTY IN PLACEMENT AND COVERAGE KEEPS
MENTION OUT OF THE FORECAST. THE EXPANDING WARM SECTOR ENVELOPES
MUCH OF THE SOUTHERN PLAINS AHEAD OF THE NEXT COLD FRONT...WHICH
THE 00Z ECMWF AND 00Z GFS ENSEMBLE MEAN BRING THROUGH THE AREA
TUESDAY NIGHT AND EARLY WEDNESDAY. STRONG TO SEVERE STORMS ARE
LIKELY WITH THIS FRONTAL PASSAGE. DRY AND SEASONAL TEMPS FORECAST
FOR LATE NEXT WEEK.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Apr 2, 5:01 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
501 AM CDT FRI APR 2 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT FRI APR 2 2010

...SEVERE THUNDERSTORMS LIKELY TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER NOON.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER NOON.

FIRE WEATHER DANGER.
	RISK...LIMITED...SPREADINDEX=36.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER NOON.

DISCUSSION...
A JET MAX ASSOCIATED WITH AN UPPER LEVEL SYSTEM HAS SPAWNED
THUNDERSTORMS ALONG A DRY LINE OVERNIGHT. THIS ACTIVITY WILL
TRANSLATE EASTWARD... AFFECTING A PORTION OF THE AREA THIS MORNING.
THERE WILL BE A LIMITED THREAT FOR SEVERE... AND ALSO THE POSSIBILITY
OF HEAVY RAINFALL.

A SECOND ROUND OF STORMS WILL IGNITE THIS AFTERNOON IN CONDITIONS
MUCH MORE FAVORABLE FOR SEVERE WEATHER. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREATS FROM THIS ACTIVITY. HEAVY
RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE... ESPECIALLY IN
AREAS EXPERIENCING TRAINING OF STORM CELLS.

STRONG GUSTY WINDS WILL BE PRESENT MOST OF THE DAY AS WELL. THIS
WILL KEEP FIRE DANGER HIGH IN ANY AREAS THAT DO NOT RECEIVE RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
ANOTHER UPPER LEVEL SYSTEM WILL MOVE ACROSS THE PLAINS TUESDAY
INTO WEDNESDAY. WITH STRONG SOUTHERLY LOW LEVEL FLOW QUICKLY
RETURNING MOISTURE TO THE REGION... SEVERE WEATHER WILL AGAIN BE A
POSSIBILITY WITH THIS SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 2, 6:43 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT FRI APR 2 2010

OKZ054-059-021245-
OSAGE OK-PAWNEE OK-
643 AM CDT FRI APR 2 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 643 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 29 MILES NORTHWEST OF PAWNEE TO 18 MILES SOUTHWEST OF
PAWNEE...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...
PEARSONIA...BIGHEART...FORAKER...GRAINOLA...PAWNEE...BLACKBURN...
SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9631 3700 9630 3684 9621 3616 9678
      3616 9681 3625 9683 3625 9692 3633 9692
      3635 9703 3651 9704 3656 9690 3659 9690
      3659 9704 3670 9707 3671 9705 3670 9694
      3676 9689 3679 9676 3700 9674
TIME...MOT...LOC 1143Z 222DEG 56KT 3655 9726 3624 9708
Special weather statement, Apr 2, 7:22 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 AM CDT FRI APR 2 2010

OKZ054-055-059-021315-
OSAGE OK-PAWNEE OK-WASHINGTON OK-
722 AM CDT FRI APR 2 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WASHINGTON...OSAGE AND PAWNEE

AT 722 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF GRAINOLA TO 9 MILES SOUTH OF
SHIDLER TO 5 MILES NORTHWEST OF HALLETT...MOVING NORTHEAST AT 75 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
PAWHUSKA...SHIDLER...HOMINY...WYNONA...BARNSDALL...OKESA...
PEARSONIA...BIGHEART...FORAKER...HULAH...GRAINOLA...BARTLESVILLE...
DEWEY...COPAN...HALLETT...BLACKBURN AND CLEVELAND.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9581 3675 9581 3617 9665 3664 9670
      3700 9671
TIME...MOT...LOC 1222Z 231DEG 65KT 3704 9661 3670 9660
          3632 9656
Special weather statement, Apr 2, 7:27 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 AM CDT FRI APR 2 2010

OKZ054-059-060-064-021315-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
727 AM CDT FRI APR 2 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE...NORTHWESTERN CREEK...TULSA AND PAWNEE

AT 728 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 23 MILES WEST OF SHAMROCK TO 17 MILES SOUTHWEST OF
MILFAY...MOVING NORTHEAST AT 75 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OSAGE...HOMINY...WYNONA...
JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...CLEVELAND...
WESTPORT...DEPEW...SHAMROCK...DRUMRIGHT...OILTON AND MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3671 9628 3625 9602 3566 9662 3616 9663
      3616 9681 3617 9683
TIME...MOT...LOC 1228Z 217DEG 65KT 3595 9693 3566 9675

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 6:43 AM CDTSpecial Weather StatementTSAOsage, Pawnee62 min
Apr 2, 7:22 AM CDTSpecial Weather StatementTSAOsage, Washington53 min
Apr 2, 7:27 AM CDTSpecial Weather StatementTSACreek48 min
Apr 2, 7:46 AM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more29 min
Apr 2, 8:14 AM CDTSpecial Weather StatementTSARogers, Tulsa46 min
Apr 2, 8:16 AM CDTSpecial Weather StatementTSANowata44 min
Apr 2, 8:51 AM CDTSpecial Weather StatementTSACraig, Mayes24 min
Apr 2, 9:24 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee26 min
Apr 2, 9:48 AM CDTSpecial Weather StatementTSATulsa27 min
Apr 2, 10:06 AM CDTSpecial Weather StatementTSARogers24 min
Apr 2, 10:31 AM CDTSpecial Weather StatementTSACraig29 min
Apr 2, 12:43 PM CDTSpecial Weather StatementTSALatimer, Pittsburg47 min
Apr 2, 2:07 PM CDTSpecial Weather StatementTSALeFlore38 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.